# SDR DALA12003163130

- Difficulty date: July 7, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, FLOOR SUPPORT BETWEEN FR 14 TO FR 22 LT Y1292 UPPER FLANGE TO TRACK HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 DIM L=1.5 INCH W=1.2 INCH=.072 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 105.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
